# SDR AWXA200700557

- Difficulty date: April 25, 2007
- Submitted: May 3, 2007
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 64,859 hours, 44,775 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 693535214
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND CRACKED STRINGER ATTACH CLIP, BS 639, S2L.  REPLACED STRINGER ATTACH CLIP, BS 639, S2L IAW B737-300 SRM 51-40-02.
